Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Some fixed point theorems for composites of acyclic maps
HTML articles powered by AMS MathViewer

by Sehie Park, S. P. Singh and Bruce Watson PDF
Proc. Amer. Math. Soc. 121 (1994), 1151-1158 Request permission

Abstract:

We obtain fixed point theorems for a new class of multifunctions containing compact composites of acyclic maps defined on a convex subset of a locally convex Hausdorff topological vector space. Our new results are applied to approximatively compact, convex sets or to Banach spaces with the Oshman property.
References
Similar Articles
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 121 (1994), 1151-1158
  • MSC: Primary 47H10; Secondary 47H19, 54C60, 54H25
  • DOI: https://doi.org/10.1090/S0002-9939-1994-1189547-8
  • MathSciNet review: 1189547